MathSciNet Relay Station
MathSciNet bibliographic data
MR534758 14C30 (14D05 14D20 32G20)
Zucker, Steven Hodge theory with degenerating coefficients. $L\sb{2}$ cohomology in the Poincaré metric. Ann. of Math. (2) 109 (1979), no. 3, 415–476.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement